Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 57, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 25, 2015, 4:52 PM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 4:52 PM CDT (21:52 UTC)
- Expired
- May 25, 2015, 5:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Damage threat
- Considerable
- Hail
- 1.75 in
Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:10 PM CDT | TORNADO | 1 W Albion, OK | REPORT OF TREES DOWNED WEST OF ALBION AND SEVERE DAMAGE IN ALBION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1332 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
596
WFUS54 KTSA 252152
TORTSA
OKC077-079-127-252230-
/O.NEW.KTSA.TO.W.0057.150525T2152Z-150525T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
WEST CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
NORTH CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 530 PM CDT
* AT 450 PM CDT...A SEVERE THUNDERSTORM WITH STRONG LOW LEVEL
ROTATION THAT COULD PRODUCE AN EXTREMELY DANGEROUS TORNADO WAS
LOCATED NEAR CLAYTON LAKE STATE PARK...AND MOVING NORTH AT 45 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS
WILL BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE
HOMES WILL BE DESTROYED. CONSIDERABLE DAMAGE TO HOMES...
BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE DESTRUCTION
POSSIBLE.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...TUSKAHOMA...KIAMICHI...
TALIHINA...BENGAL AND RED OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...AN EXTREMELY DANGEROUS AND POTENTIALLY DEADLY TORNADO IS
DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW. GO TO A DESIGNED
SHELTER SUCH AS A SAFE ROOM OR STORM CELLAR IF AVAILABLE.
OTHERWISE...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF SEEKING SHELTER IN A BASEMENT...BE SURE
TO GET BENEATH SOMETHING STURDY. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3501 9518 3495 9494 3450 9519 3455 9532
TIME...MOT...LOC 2152Z 200DEG 39KT 3456 9523
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$1 follow-up statement
170
WWUS54 KTSA 252211
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT MON MAY 25 2015
OKC077-079-127-252230-
/O.CON.KTSA.TO.W.0057.000000T0000Z-150525T2230Z/
LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
511 PM CDT MON MAY 25 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN LATIMER...
NORTHEASTERN PUSHMATAHA AND WEST CENTRAL LE FLORE COUNTIES UNTIL 530
PM CDT...
AT 508 PM CDT...A SEVERE THUNDERSTORM WITH STRONG LOW LEVEL ROTATION
THAT COULD PRODUCE A TORNADO AT ANY TIME WAS LOCATED NEAR ALBION...
AND MOVING NORTH AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BENGAL AND RED OAK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A SAFE ROOM OR STORM
CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF SEEKING SHELTER
IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3463 9514 3469 9528 3501 9518 3495 9494
TIME...MOT...LOC 2211Z 200DEG 39KT 3472 9513
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 25, 3:44 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 25, 3:44 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON MAY 25 2015
.DISCUSSION...
LARGE CONVECTIVE COMPLEX ONGOING ACROSS THE SOUTHERN PLAINS HAS
DEVELOPED AHEAD OF COMPACT MID LEVEL WAVE AND IS INTERACTING WITH
A BROAD REGION OF MODERATE TO STRONG INSTABILITY. AS STRONG WIND
FIELDS SPREAD DOWNSTREAM AHEAD OF THE WAVE THE STORM COMPLEX WILL
REMAIN ORGANIZED AND MAINTAIN THE RAPID E-NE DEVELOPMENT THROUGH
THE EVENING HOURS. RAPID ONSET FLASH FLOODING AND DAMAGING WIND
GUSTS ARE THE PRIMARY SEVERE WEATHER HAZARDS. ADDITIONALLY...A
TRANSIENT TORNADIC RISK WILL PERSIST WITH POTENTIAL FOR BOTH
MESOVORTICIES ALONG LINEAR SEGMENTS AND ALSO WITH SUSTAINED
UPDRAFTS AUGMENTED WITH ENHANCED LOW LEVEL SHEAR DOWNSTREAM OF
STRONG MCV CENTER.
PRECIP WILL DIMINISH IN COVERAGE LATE THIS EVENING WITH SCATTERED
CONVECTION POSSIBLY CONTINUING IN THE WAKE OF THE LARGER SYSTEM
AND A MORE SUSTAINED DRY PERIOD DURING THE DAY ON TUESDAY. VARIOUS
DATA HAVE BEEN CONSISTENT ON AGAIN DEVELOPING AN AREA OF MORE
WIDESPREAD CONVECTION TUESDAY NIGHT INTO WEDNESDAY ACROSS CENTRAL
AND POSSIBLY INTO EASTERN OK. FORCING ALOFT IS RATHER NEBULOUS
DURING THIS PERIOD SO UNCERTAINTY PERSISTS HOWEVER ANY CONVECTION
THAT DOES DEVELOP WOULD LIKELY BE SLOW MOVING AND THUS A HEAVY
RAIN CONCERN.
WEDNESDAY THROUGH FRIDAY IS EXPECTED TO REMAIN A LESSER COVERAGE
PRECIP PERIOD. BY NEXT WEEKEND THE PATTERN RETURNS TO TROUGHING
THROUGH THE PLAINS ALONG WITH A SLOW MOVING SFC BOUNDARY THROUGH
THE AREA. THIS WILL RESULT IN AN UPTICK IN PRECIP COVERAGE AND
LOCALLY HEAVY RAINFALL WILL AGAIN BECOME A CONCERN.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 81 65 82 / 70 10 50 40
FSM 64 81 66 85 / 100 20 40 40
MLC 62 80 67 83 / 80 20 60 40
BVO 59 80 62 83 / 50 10 40 40
FYV 61 78 62 80 / 100 20 30 30
BYV 61 79 63 80 / 100 30 30 30
MKO 61 80 65 82 / 90 20 50 50
MIO 61 79 62 82 / 70 20 50 30
F10 60 80 65 82 / 80 20 60 50
HHW 64 82 68 83 / 80 20 30 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 25, 1:00 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT MON MAY 25 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT MON MAY 25 2015
...SEVERE WEATHER AND RAPID ONSET FLASH FLOODING TO DEVELOP...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...GENERALLY ALONG AND SOUTHEAST OF INTERSTATE 44.
ONSET...AFTER 4 PM.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
AREA AT GREATEST RISK...ALONG AND SOUTH OF A LINE FROM
FAYETTEVILLE TO MCALESTER.
FLASH FLOOD.
RISK...ELEVATED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
DISCUSSION...
A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO SOUTH CENTRAL
OKLAHOMA BY EARLY AFTERNOON AND SPREAD QUICKLY NORTHEASTWARD
THROUGH NORTHWEST ARKANSAS BY MID TO LATE EVENING. CONDITIONS
ARE FAVORABLE FOR WIDESPREAD DAMAGING WINDS...ALONG WITH
SEVERAL BRIEF TORNADOES ALONG THE LEADING EDGE OF THE STORMS.
THE WET SOILS WILL MAKE DOWNED TREES HIGHLY LIKELY AND
PRECAUTIONS SHOULD BE TAKEN TO MOVE INSIDE A SUBSTANTIAL
SHELTER IN ADVANCE OF THE LINE OF STORMS. THE SEVERE WEATHER
THREAT WILL DIMINISH ONCE THE LINE OF STORMS PASSES YOUR LOCATION.
AN EQUALLY DANGEROUS THREAT WILL BE THE RAPID ONSET FLASH
FLOODING WHICH WILL DEVELOP AS THE WIDESPREAD RAINFALL
OCCURS THIS AFTERNOON AND EVENING. WATER RISES WILL BE
RAPID AND PRECAUTIONS SHOULD BE TAKEN NOW TO ENSURE YOU
ARE IN AN AREA AWAY FROM POTENTIAL FLOOD WATERS. WATER WILL
BE SLOW TO RECEDE THROUGH THE OVERNIGHT HOURS AND MANY ROADS
MAY REMAIN FLOODED THROUGH THE EARLY MORNING HOURS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING
WEEK INTO NEXT WEEKEND. THERE WILL LIKELY BE SEVERAL
MORE ROUNDS OF HEAVY RAINFALL ACROSS THE REGION WHICH WILL
ONLY WORSEN ONGOING FLOOD CONDITIONS. LATER FORECASTS
WILL REFINE THE LOCATIONS FOR THE HEAVIEST RAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 25, 3:11 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT MON MAY 25 2015
OKZ073-075-252045-
LATIMER OK-PITTSBURG OK-
311 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN PITTSBURG AND WESTERN LATIMER
AT 312 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
HARTSHORNE...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GOWEN...HARTSHORNE...HAILEYVILLE...
DOW...BACHE...ALDERSON...KREBS...BLOCKER...FEATHERSTON AND CROWDER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3514 9577 3511 9535 3505 9534 3468 9549
3468 9551 3467 9552 3467 9574
TIME...MOT...LOC 2012Z 192DEG 30KT 3477 9557Special weather statement, May 25, 3:34 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 PM CDT MON MAY 25 2015
OKZ049-053-252100-
CHOCTAW OK-PUSHMATAHA OK-
334 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL CHOCTAW AND SOUTHERN PUSHMATAHA
AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
ORD...MOVING NORTH AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HUGO...ORD...GRANT...GAY...GOODLAND...SAWYER...
MESSER...KENT...SOBOL...FALLON...SPEER...APPLE AND HUGO LAKE STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3388 9547 3387 9551 3389 9551 3388 9555
3392 9556 3393 9559 3390 9563 3391 9566
3417 9564 3416 9524 3386 9543 3386 9546
TIME...MOT...LOC 2035Z 197DEG 49KT 3393 9552Special weather statement, May 25, 3:48 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT MON MAY 25 2015
OKZ073-252115-
PITTSBURG OK-
348 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN PITTSBURG
AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF KREBS...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KREBS...BLOCKER...
FEATHERSTON...CROWDER...CANADIAN AND ARROWHEAD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3518 9576 3520 9568 3522 9568 3525 9563
3525 9560 3522 9562 3522 9560 3526 9552
3530 9550 3529 9546 3520 9545 3503 9549
3502 9551 3491 9551 3493 9579
TIME...MOT...LOC 2048Z 193DEG 29KT 3500 9565Local storm report, May 25, 4:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG SOPER 34.03N 95.70W
05/25/2015 CHOCTAW OK EMERGENCY MNGR
TREES DOWN AND TRANSFORMER/WIRES DOWN IN AREA OF BOGGY
CREEK AT HWY 70.
&&
JDSLocal storm report, May 25, 4:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL HONOBIA 34.54N 94.94W
05/25/2015 E1.75 INCH LE FLORE OK EMERGENCY MNGR
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:44 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more | 24 hr |
| May 24, 11:57 PM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 12 hr |
| May 25, 4:23 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 20 hr |
| May 25, 11:36 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 25, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 42 min |
| May 25, 2:32 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 28 min |
| May 25, 3:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| May 25, 3:34 PM CDT | Special Weather Statement | TSA | Choctaw | 26 min |
| May 25, 3:48 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| May 25, 3:54 PM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 8 hr |
| May 25, 3:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 65 min |
| May 25, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 23 min |
| May 25, 4:18 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 25, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 39 min |
| May 25, 4:26 PM CDT | Tornado Warning | TSA | Pushmataha | 34 min |
| May 25, 4:30 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 25, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 31 min |
| May 25, 4:48 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 27 min |
| May 25, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 38 min |
| May 25, 5:01 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 29 min |
| May 25, 5:08 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 52 min |
| May 25, 5:19 PM CDT | Tornado Warning | TSA | LeFlore | 41 min |
| May 25, 5:21 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 11 more | 8 hr |
| May 25, 5:22 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee, Pawnee | 38 min |
| May 25, 5:23 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pushmataha, Sequoyah | 52 min |
| May 25, 5:28 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 32 min |
| May 25, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 41 min |
| May 25, 5:41 PM CDT | Tornado Warning | TSA | Haskell, LeFlore | 49 min |
| May 25, 5:46 PM CDT | Special Weather Statement | TSA | Choctaw, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg and 1 more | 59 min |
| May 25, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 55 min |
| May 25, 5:56 PM CDT | Tornado Warning | TSA | LeFlore | 19 min |
| May 25, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 50 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.